The paper deals with the question of convergence of multiple Fourier-Haar series with partial sums taken over homothetic copies of a given convex bounded set W⊂R+n containing the intersection of some neighborhood of the origin with R+n. It is proved that for this type sets W with symmetric structure it is guaranteed almost everywhere convergence of Fourier-Haar series of any function from the class L(ln+L)n−1.

Oniani G.G., Tulone F. (2019). On the Almost Everywhere Convergence of Multiple Fourier-Haar Series. JOURNAL OF CONTEMPORARY MATHEMATICAL ANALYSIS, 54(5), 288-295 [10.3103/S1068362319050054].

On the Almost Everywhere Convergence of Multiple Fourier-Haar Series

Tulone F.
2019-01-01

Abstract

The paper deals with the question of convergence of multiple Fourier-Haar series with partial sums taken over homothetic copies of a given convex bounded set W⊂R+n containing the intersection of some neighborhood of the origin with R+n. It is proved that for this type sets W with symmetric structure it is guaranteed almost everywhere convergence of Fourier-Haar series of any function from the class L(ln+L)n−1.
Settore MAT/05 - Analisi Matematica
Oniani G.G., Tulone F. (2019). On the Almost Everywhere Convergence of Multiple Fourier-Haar Series. JOURNAL OF CONTEMPORARY MATHEMATICAL ANALYSIS, 54(5), 288-295 [10.3103/S1068362319050054].
File in questo prodotto:
File Dimensione Formato  
JCMA - Oniani-Tulone.pdf

Solo gestori archvio

Descrizione: articolo principale
Tipologia: Versione Editoriale
Dimensione 565.78 kB
Formato Adobe PDF
565.78 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/410667
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 2
social impact